You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Review: Review

Reviewed Work: Elliptic Curves, Modular Forms, and Their L-functions(Student Mathematical Library IAS/Park City Subseries, vol. 58), American Mathematical Society, Providence, RI, 2011, 195 pp., ISBN 978-0-8218-5242-2, $29.60. by Álvaro Lozano-Robledo
Review by: Fernando Q. Gouvêa
The American Mathematical Monthly
Vol. 120, No. 1 (January 2013), pp. 84-94
DOI: 10.4169/amer.math.monthly.120.01.084
Stable URL:
Page Count: 11
  • Download ($19.00)
  • Cite this Item
Item Type
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails